Alert archive / New Mexico / Special Weather Statements in 2021
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Aug 2, 2021, 5:09 PM MDT. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2021, 5:09 PM MDT (23:09 UTC)
- Expired
- Aug 2, 2021, 5:45 PM MDT
- In force
- 36 min
- Issued by
- NWS Albuquerque, NM
The radar
The Albuquerque radar (KABX), 202 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
844 WWUS85 KABQ 022309 SPSABQ Special Weather Statement National Weather Service Albuquerque NM 509 PM MDT Mon Aug 2 2021 NMZ202-205-022345- West Central Plateau-Chuska Mountains- 509 PM MDT Mon Aug 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY UNTIL 545 PM MDT... At 509 PM MDT, Doppler radar was tracking a strong thunderstorm over Tse Bonito, or 18 miles northwest of Gallup, moving southeast at 15 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Tse Bonito, Rock Springs, Twin Lakes, Window Rock and Fort Defiance. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3578 10904 3570 10875 3547 10895 3555 10905 TIME...MOT...LOC 2309Z 301DEG 11KT 3566 10903 $$ 44
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:44 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 2, 3:44 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Albuquerque NM 344 PM MDT Mon Aug 2 2021 .SYNOPSIS... Flash flooding will be the greatest concern through Wednesday as a rather slow-moving upper level disturbance will traverse the region. For tonight, the greatest concerns for heavy rainfall will be across the western and northern mountains and adjacent lowlands. This risk shifts to northern and northeast New Mexico for Tuesday and Tuesday night. Rainfall amounts of 1 to 2 inches, locally higher, are likely with the strongest storms during this time. Wildfire burn scars will be exceptionally susceptible to flash flooding and debris flows, and some of the area rivers may see rises downstream from heavy rainfall. On Wednesday, the disturbance will slowly depart the state, but the threat for heavy rainfall will persist along and immediately east of the central mountains. A notably drier and warmer weather pattern is forecast for the latter portion of the work week as an upper high in southern Nevada will advance eastward, bringing drier air with it. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)... An upper level wave currently over eastern UT will shift southeast tonight as an H5 high center strengthens over southern NV. Weak NW to SE steering flow in this pattern will allow any remnant SHRA/TS from late this afternoon to drift across the RGV and thru the high plains of eastern NM tonight. PW values near the 90th percentile w/ warm rain processes and slow storm motions will result in moderate rainfall from rather nondescript storm cells on radar overnight. Tuesday is expected to be the next significant flash flood day for portions of northern and eastern NM as the upper level wave drifts south into the region. Forcing associated with a 30-40 kt upper jet diving south into western NM w/ abundant moisture and instability will lead to widespread SHRA/TS across central and eastern NM thru Tuesday night. Storms are likely to develop over the northern mts by late morning then organize into a mesoscale storm structure over eastern NM w/ widespread heavy rainfall. The latest WPC ERO shows a rare moderate risk for excessive rainfall across northeast NM into Tuesday night. The Flash Flood Watch for today has been extended into Tuesday for the northern high terrain and expanded into the northeast plains for now. There is still some uncertainty on how far south and west the heavier precip may develop Tuesday afternoon so some further expansion is possible. Guyer LONG TERM...(WEDNESDAY THROUGH MONDAY)... No significant changes were made to the inherited extended package. Main challenges during this forecast period will be focused on the threat for heavy rain and flash flooding on Wednesday, how warm high temperatures will climb for the late work week period, and will the deeper monsoonal moisture in northern Mexico migrate into western NM this weekend. For Wednesday, upper high remains parked over southern NV/CA but its ridge axis will begin to rotate from a south-north orientation to a southwest-northeast component. Meanwhile, the shortwave discussed in the previous section will slowly depart the northeast corner of the state by mid-afternoon or early evening. Mid-level forcing should be present in advance of the feature to support morning/early afternoon showers and storms, but as the best dynamics work east-southeast, it appears the best chances for storms by mid/late afternoon may end up being over the central mtn chain and adjacent ern highlands as the plains start to gradually clear out. Interestingly, both the GFS and Canadian appear to send convectively-induced outflows toward the Cont Divide. As a result, there is relatively low confidence wrt coverage of storms west of the central mts as there should be a battle ground zone between drier/stable air and added boundary layer moisture from outflows. Upper high to the west will eventually become our enemy as its axis will pivot into New Mexico on Thurs. This will advect drier into the area, sending PWATs into the 0.50-0.90 inch range, which will likely be near to slightly below normal for early August. Storm coverage is expected to take a significant hit, but enough moisture/instability should be present to support isolated high-based storms in the high terrain. With increasing heights and lower chances for storms/clouds, high temps should climb above normal for most locales. Not a lot of change to the sensible weather for Friday as the upper high slides further east, claiming more New Mexico real estate. This should support a slight uptick in temps with storms focused over the higher terrain. One notable feature however will be decent moisture advection over parts of southern AZ on the wrn periphery of the upr high. This is rather important for the upcoming weekend as the GFS20 tugs this moisture northward with PWATs nearly doubling over the wrn zones. However; the ECMWF is very reluctant to advect this moisture substantially northward. This is likely a result of the placement of the upper high and the depth of the incoming trough in the PacNW. At this time, have the highest PoPs in the Upper Gila region given its proximity to the moisture axis. DPorter && .FIRE WEATHER... An upper wave drifting southeast into the southern Rockies will combine with deep moisture to produce showers and storms with heavy rainfall thru Wednesday. The heaviest precip is expected over the northern mts and northeast NM where localized amounts of 1-2" are likely each day from the stronger storms. A ridge of high pressure with drier air will develop over the area with warmer temps and less coverage of showers and storms Thursday thru Saturday. The upper high is expected to move east by Sunday and potentially allow for a more traditional tap of monsoon moisture next week. Guyer && .AVIATION... 18Z TAF CYCLE Remnant SHRA and thicker mid level cloud cover within central NM is likely to slow convective development around the RGV until late this afternoon. Abundant moisture and surface heating across the rest of northern and western NM has allowed SHRA/TS to already develop over the high terrain. Storm motion will be toward the southeast at 5 to 10 kt. Direct hits will be capable of brief IFR cigs/vsbys in heavy rain w/ gusty outflow winds and frequent lightning strikes. SHRA/TS will shift into eastern NM overnight with thicker mid level cloud cover thru sunrise. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 63 89 61 92 / 30 20 5 10 Dulce........................... 53 81 50 84 / 50 70 40 30 Cuba............................ 56 80 55 79 / 60 40 40 30 Gallup.......................... 58 86 56 89 / 30 20 10 10 El Morro........................ 55 81 54 83 / 50 30 20 20 Grants.......................... 57 83 56 85 / 50 30 20 20 Quemado......................... 57 83 55 85 / 50 30 20 20 Magdalena....................... 59 81 59 81 / 50 50 40 30 Datil........................... 55 80 55 81 / 50 50 30 30 Reserve......................... 56 86 55 91 / 40 40 20 20 Glenwood........................ 62 88 62 92 / 30 40 20 10 Chama........................... 49 73 47 75 / 60 80 50 40 Los Alamos...................... 58 76 57 76 / 60 70 60 50 Pecos........................... 55 77 55 73 / 50 70 60 60 Cerro/Questa.................... 48 74 45 73 / 60 90 70 60 Red River....................... 46 67 44 64 / 60 90 80 60 Angel Fire...................... 47 69 44 66 / 50 90 80 70 Taos............................ 53 77 51 77 / 50 80 60 50 Mora............................ 52 73 50 69 / 50 80 70 60 Espanola........................ 61 82 60 82 / 50 60 60 40 Santa Fe........................ 59 79 58 77 / 60 70 60 60 Santa Fe Airport................ 59 81 57 80 / 70 60 60 50 Albuquerque Foothills........... 64 85 63 84 / 50 50 50 30 Albuquerque Heights............. 65 87 64 86 / 50 40 40 20 Albuquerque Valley.............. 65 90 65 88 / 50 30 40 20 Albuquerque West Mesa........... 66 88 66 87 / 50 40 40 20 Belen........................... 65 89 65 88 / 40 40 40 20 Bernalillo...................... 62 89 62 87 / 50 40 50 20 Bosque Farms.................... 64 89 64 87 / 40 40 40 20 Corrales........................ 65 89 64 88 / 50 40 40 20 Los Lunas....................... 64 89 64 88 / 40 40 40 20 Placitas........................ 61 84 61 82 / 50 50 50 30 Rio Rancho...................... 65 88 65 86 / 50 40 40 20 Socorro......................... 65 88 65 89 / 40 40 30 20 Sandia Park/Cedar Crest......... 59 80 59 77 / 40 60 50 40 Tijeras......................... 61 83 60 80 / 40 50 50 40 Edgewood........................ 57 83 57 79 / 50 60 50 50 Moriarty/Estancia............... 56 83 56 79 / 40 60 50 50 Clines Corners.................. 54 78 54 73 / 40 70 60 60 Mountainair..................... 57 81 57 78 / 40 50 50 40 Gran Quivira.................... 56 80 57 78 / 40 60 50 50 Carrizozo....................... 61 83 61 82 / 30 60 40 40 Ruidoso......................... 54 74 54 74 / 30 70 40 50 Capulin......................... 53 75 53 71 / 20 80 60 60 Raton........................... 54 79 54 75 / 30 90 70 60 Springer........................ 55 80 55 75 / 40 80 70 60 Las Vegas....................... 54 77 53 72 / 50 80 70 60 Clayton......................... 58 82 59 76 / 10 40 40 40 Roy............................. 56 78 57 73 / 20 70 60 50 Conchas......................... 61 86 62 81 / 20 50 50 40 Santa Rosa...................... 60 84 61 79 / 20 60 50 40 Tucumcari....................... 62 86 63 82 / 5 30 30 30 Clovis.......................... 60 83 62 81 / 5 20 20 20 Portales........................ 62 85 63 83 / 5 10 10 20 Fort Sumner..................... 63 85 64 83 / 10 30 30 30 Roswell......................... 67 86 67 86 / 10 30 20 30 Picacho......................... 62 79 61 80 / 20 50 30 40 Elk............................. 57 76 56 77 / 20 50 20 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from Tuesday afternoon through late Tuesday night for the following zones... NMZ227>232. Flash Flood Watch through late tonight for the following zones... NMZ203-204-206-208. Flash Flood Watch through late Tuesday night for the following zones... NMZ210>215. && 42/46
Hazardous weather outlook, Aug 2, 4:00 AM MDT, 13 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 400 AM MDT Mon Aug 2 2021 NMZ201>241-031100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 400 AM MDT Mon Aug 2 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous slow-moving thunderstorms are expected this afternoon and tonight. Locally heavy rainfall will be focused over the northern and western high terrain. Storm motions will be very slow and erratic. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Isolated locations may receive up to 2 inches of rainfall in a short amount of time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous thunderstorms are expected Tuesday through Wednesday from north-central and northeast New Mexico southwest to central and southwest areas. Storm motions will be slow and rainfall could become heavy at times, especially over the northeast quarter. Localized areas of flash flooding can be expected, especially over and near recent and older burn scars. Isolated locations may receive up to 2 inches of rainfall. A break in the monsoon pattern brings drier and warmer conditions for the second half of the work week. Mostly isolated mountain storms are expected Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report flash flood impacts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 41
In the hours before
Special weather statement, Aug 2, 4:06 PM MDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Albuquerque NM 406 PM MDT Mon Aug 2 2021 NMZ208-241-022230- San Agustin Plains and Adjacent Lowlands-Southwest Mountains- 406 PM MDT Mon Aug 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY UNTIL 430 PM MDT... At 406 PM MDT, Doppler radar was tracking a strong thunderstorm over Old Horse Springs, or 27 miles southwest of Datil. The cell was nearly stationary. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Old Horse Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3380 10816 3388 10839 3403 10832 3397 10807 TIME...MOT...LOC 2206Z 183DEG 5KT 3394 10826 44
Special weather statement, Aug 2, 4:08 PM MDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Albuquerque NM 408 PM MDT Mon Aug 2 2021 NMZ208-022245- Southwest Mountains- 408 PM MDT Mon Aug 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CATRON COUNTY UNTIL 445 PM MDT... At 407 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles east of Quemado Lake, or 27 miles west of Datil, moving south at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of northeastern Catron County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3413 10839 3415 10822 3399 10817 3397 10840 TIME...MOT...LOC 2207Z 359DEG 12KT 3408 10831 44
Special weather statement, Aug 2, 4:22 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Albuquerque NM 422 PM MDT Mon Aug 2 2021 NMZ208-022245- Southwest Mountains- 422 PM MDT Mon Aug 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CATRON COUNTY UNTIL 445 PM MDT... At 421 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles west of Quemado Lake, or 29 miles north of Reserve, moving southeast at 5 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Quemado Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3413 10880 3423 10862 3409 10843 3393 10869 TIME...MOT...LOC 2221Z 324DEG 5KT 3413 10866 44
Special weather statement, Aug 2, 4:39 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
439 PM MDT Mon Aug 2 2021
NMZ206-207-022315-
West Central Highlands-West Central Mountains-
439 PM MDT Mon Aug 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MCKINLEY COUNTY
UNTIL 515 PM MDT...
At 439 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Prewitt, or 18 miles southeast of Crownpoint,
moving southeast at 10 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of east central
McKinley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3561 10791 3551 10770 3550 10771 3550 10769
3548 10769 3548 10766 3547 10764 3527 10784
3547 10805
TIME...MOT...LOC 2239Z 309DEG 10KT 3550 10791
44Special weather statement, Aug 2, 4:42 PM MDT, 27 minutes before
Special Weather Statement National Weather Service Albuquerque NM 442 PM MDT Mon Aug 2 2021 NMZ205-206-022315- West Central Plateau-West Central Mountains- 442 PM MDT Mon Aug 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CIBOLA AND SOUTHERN MCKINLEY COUNTIES UNTIL 515 PM MDT... At 442 PM MDT, Doppler radar was tracking a strong thunderstorm near Black Rock, or near Zuni Pueblo, moving southeast at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Zuni Pueblo and Black Rock. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3497 10891 3511 10877 3498 10850 3477 10871 TIME...MOT...LOC 2242Z 309DEG 10KT 3500 10878 44
Special weather statement, Aug 2, 5:09 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Albuquerque NM 509 PM MDT Mon Aug 2 2021 NMZ202-205-022345- West Central Plateau-Chuska Mountains- 509 PM MDT Mon Aug 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY UNTIL 545 PM MDT... At 509 PM MDT, Doppler radar was tracking a strong thunderstorm over Tse Bonito, or 18 miles northwest of Gallup, moving southeast at 15 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Tse Bonito, Rock Springs, Twin Lakes, Window Rock and Fort Defiance. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3578 10904 3570 10875 3547 10895 3555 10905 TIME...MOT...LOC 2309Z 301DEG 11KT 3566 10903 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:00 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 1, 7:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Aug 2, 1:30 AM MDT | Flash Flood Watch | ABQ | Catron, Cibola, Colfax, Los Alamos, McKinley, Mora and 7 more | 66 hr |
| Aug 2, 1:14 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 2, 1:18 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Aug 2, 1:47 PM MDT | Special Weather Statement | ABQ | Cibola | 28 min |
| Aug 2, 1:59 PM MDT | Flash Flood Watch | ABQ | Colfax, Guadalupe, Harding, Mora, San Miguel, Santa Fe and 2 more | 54 hr |
| Aug 2, 2:13 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Aug 2, 2:24 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Aug 2, 2:29 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 2, 2:52 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Aug 2, 3:04 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 2, 3:17 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Aug 2, 3:19 PM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Aug 2, 3:23 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Aug 2, 3:37 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 2, 3:45 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Aug 2, 3:50 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 3 hr |
| Aug 2, 4:06 PM MDT | Special Weather Statement | ABQ | Catron | 24 min |
| Aug 2, 4:08 PM MDT | Special Weather Statement | ABQ | Catron | 37 min |
| Aug 2, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Catron | 33 min |
| Aug 2, 4:22 PM MDT | Special Weather Statement | ABQ | Catron | 23 min |
| Aug 2, 4:38 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 2, 4:39 PM MDT | Special Weather Statement | ABQ | McKinley | 36 min |
| Aug 2, 4:42 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Aug 2, 4:54 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 3 hr |
| Aug 2, 5:16 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Aug 2, 5:25 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 3 hr |
| Aug 2, 5:31 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 2, 5:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Aug 2, 5:36 PM MDT | Special Weather Statement | ABQ | Cibola | 24 min |
| Aug 2, 5:48 PM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
Nearby
Special Weather Statements in New Mexico, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.